MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VersaCross Connect Access Solution for FARADRIVE; Dilator, Vessel, For Percutaneous Catheterization

BOSTON SCIENTIFIC CORPORATION VersaCross Connect Access Solution for FARADRIVE; Dilator, Vessel, For Percutaneous Catheterization
Model Number VXAK0041
Medical Device Problem Codes Deformation Due to Compressive Stress (2889); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that guidewire coating issue occurred.It was reported that a versacross mechanical guidewire was selected for pulmonary vein isolation (pvi), pulmonary wall isolation (pwi), cavotricuspid isthmus (cti) and mitral isthmus (mi) to treat atrial fibrillation (afib).Prior to procedure, upon opening package, the guidewire was bent or kinked and frayed.Guidewire was replaced and procedure was completed without patient complications.Product return is not expected as it was disposed.It was further informed that the damage was observed in the mechanical guidewire and the coating was scraped.The fraying occurred in the proximal end of the guidewire.Additionally, there were no patient complication's reported, it was a good patient outcome.

Brand Name
VersaCross Connect Access Solution for FARADRIVE
Common Device Name
Dilator, Vessel, For Percutaneous Catheterization
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
multitenant #2, street #58 zon
cartago, 03 30106
CS   30106
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
+1(651)440-0979
MDR Report Key50819154
Report Number2124215-2026-49954
Device Sequence Number16114176
Product Code DRE
UDI-Device Identifier00685447019046
UDI-Public(01)00685447019046(17)290608(10)85052961
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
K233647
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVXAK0041
Device Catalogue NumberVXAK0041
Device Lot Number0085052961
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2026
Initial Report FDA Received Date09/18/2026
Date Device Manufactured06/09/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown